Economics at your fingertips  

α-level Fuzzy Soft Sets

Li Fu, QiaoYun Liu and LuoTai Qie

Journal of Mathematics Research, 2020, vol. 12, issue 3, 16

Abstract: In this paper, based on soft lattices, with the help of fuzzy level (cut) set, -level fuzzy soft sets and -level fuzzy soft lattices are defined, and the structure and characteristics of our definitions are explained with examples, at the same time, their di erences and relations are compared with classic soft set.

JEL-codes: R00 Z0 (search for similar items in EconPapers)
Date: 2020
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link) (application/pdf) (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

More articles in Journal of Mathematics Research from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

Page updated 2020-07-25
Handle: RePEc:ibn:jmrjnl:v:12:y:2020:i:3:p:16